# SDR DALA2025061004434

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 78,578 hours, 33,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 692 R1 DOOR JAMS ON ARMING SLIDE. CORRECTIVE ACTION: REMOVED DEBRIES FROM ALLOWING DOOR TO LOCK. OPS CHK GOOD. (4287444)
